| Catalog Number |
02-012-35-4015 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930)
| Date of Event |
12/31/2009
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10.Pending investigation.There is no other information provided.
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee arthroplasty on (b)(6) 2009, and then experienced a revision surgical procedure on (b)(6)2009, approximately 34 days after initial implant.There was no other patient/medical information provided.No x-rays or images were provided.The device will not be returned.There is no other information available.
Additional Manufacturer Narrative
H6: investigation clinical codes.Manufacturer narrative updated: the patient¿s first revision was likely the result of infection due to patient conditions.
Additional Manufacturer Narrative
H11.Additional manufacturer narrative- additional information added.This device was initially reported in mfr#1038671-2020-10069 for infection, utilizing fda's esubmitter application this is a continuation of that report.D10.Logic tibia traptray cem; sz 4f/5t; cat# 02-012-41-4050; (b)(6).Three peg patella; 38mm; cat# 200-02-38; (b)(6).Logic femoral ps cem; right sz 4; cat# 02-010-01-0340; (b)(6).No additional information available.